@article{EMJ_2019_10_2_a5,
author = {F. Rouzkard},
title = {Common fixed point theorems for two pairs of self-mappings in complex-valued metric spaces},
journal = {Eurasian mathematical journal},
pages = {75--83},
year = {2019},
volume = {10},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EMJ_2019_10_2_a5/}
}
F. Rouzkard. Common fixed point theorems for two pairs of self-mappings in complex-valued metric spaces. Eurasian mathematical journal, Tome 10 (2019) no. 2, pp. 75-83. http://geodesic.mathdoc.fr/item/EMJ_2019_10_2_a5/
[1] A. Azam, B. Fisher, M. Khan, “Common fixed point theorems in complex-valued metric spaces”, Numerical Functional Analysis and Optimization, 32:3 (2011), 243–253 | DOI | MR | Zbl
[2] M. Imdad, J. Ali, M. Tanveer, “Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces”, Chaos Solitons Fractals, 42:5 (2009), 3121–3129 | DOI | MR | Zbl
[3] G. Jungck, “Compatible mappings and common fixed points”, Int. J. Math. Math. Sci., 9 (1986), 771–779 | DOI | MR | Zbl
[4] G. Jungck, B. E. Rhoades, “Fixed point for set valued functions without continuity”, Indian J. Pure Appl. Math., 29 (1998), 227–238 | MR | Zbl
[5] F. Rouzkard, M. Imdad, “Some common fixed point theorems on complex-valued metric spaces”, Computers and Math. with Appl., 64 (2012), 1866–1874 | DOI | MR | Zbl